MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the 5095 surgical table and found that the table would not level but would go into trendelenburg and appeared to have lost its calibration from testing the table which is attributed to the cause of the reported event.The technician recalibrated the table, tested the table, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their 5095 surgical table was not leveling when commanded to do so using the hand control.There was no report of injury or procedure delay.The procedure was completed successfully.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20407731
Report Number1043572-2024-00067
Device Sequence Number3378914
Product Code FQO
UDI-Device Identifier00724995195632
UDI-Public(01)00724995195632(11)230315
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015221000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown